# SDR AALA200802144

- Difficulty date: August 20, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 72,596 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Nr 5
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

PAP INFLIGHT T871/20AUG.  REPORTED HIGH ENERGY STOP AFTER LANDING.  NR 5 WHEEL BRAKE REPORTED INTERMITTENT FLAME ON TAXI.  FIRE EXTINGUISHED.  REPLACED NR 5 BRAKE ASSEMBLY AND NR 5 TIRE.  SYSTEM GROUND CHECKED NORMAL OPS.
